Uniform Dilations.
Geometric and functional analysis, Tome 2 (1992) no. 1, pp. 1-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
second moment method, density mod 1, dilation, small maximal gap, positive upper Banach density, small discrepancy
@article{GFA_1992__2_1_58132,
author = {N. Alon and Y. Peres},
title = {Uniform {Dilations.}},
journal = {Geometric and functional analysis},
pages = {1--28},
year = {1992},
volume = {2},
number = {1},
zbl = {0756.11020},
url = {http://geodesic.mathdoc.fr/item/GFA_1992__2_1_58132/}
}
N. Alon; Y. Peres. Uniform Dilations.. Geometric and functional analysis, Tome 2 (1992) no. 1, pp. 1-28. http://geodesic.mathdoc.fr/item/GFA_1992__2_1_58132/